bannednutritionnapsgear

New to Sarms useage

Sword3

New member
Member
Hello. I am 45 yo 6 foot tall and weigh 205. My BF is around 13%. I am wanting to run a sarms recomp cycle. I am on TRT also. I was thinking of running Ostarine and Cardarine. I'm just not sure of the dosage and what the PCT should be. This will be my very first cycle of anything so I'm just trying to get some answers together and not rush in blindly. If you have any suggestions I'd be very willing to listen. Thanks for the help.
 

awm

Isarms VIP
Member
So toooooooons of vids and article from Dylan available just goodle them.

If you want to run osta and cardarine those are good choices.

Cardarine is 20mg/day dosed once a day
Osta is 25mg/day dosed once a day. You can increase after a couple of week to 50mg if you want to run more but no reason to ever exceeed 50mg/day.
 

Slyder

Senior Member
Member
Because you are on TRT you will not need a pct with Sarms.
In the future if you wonder. You would want to take at least 4 weeks off between cycles of Sarms.
 

Sword3

New member
Member
Sounds good. Thanks for all the info and help fellas. Sorry for the questions. Just wanted to get the right info and not make any mistakes. Thanks again.
 

DylanGemelli

Founding Member
Super Moderator
you are going to want to go with the triple stack... its the perfect stack to start with ... you dont need any pct on trt brother... you can get everything you need at https://sarms.forsale

1-12 GW-501516 (CARDARINE) 20 mg day dosed once a day in the a.m.
1-12 S4 (ANDARINE) 50 mg day... split doses... 25 mg in the a.m. and 25 mg 4-6 hours later
1-12 mk2866 25 mg per day first two weeks then bump to 50 mg per day, dosed once a day in the a.m.
 

Topps_Baseball88

Senior Member
Member
Yup can never go wrong with a stack that Dylan puts together, pay attention and you will learn alot from him and others here, also with sarms.forsale you can never go wrong they kick major ass 😎💪
 

Sword3

New member
Member
Thanks for the advice Dylan. I appreciate the feedback. Was a little weary of the S-4 because of the sight side effects. But I read some other users that said by splitting the dosage like you recommend that they didn't have any problems. Thanks for all of the help.
 

Slyder

Senior Member
Member
Majority of folks do not get the side affects. I am one of the few that does. I like S4. I wish I could use it. Give it a try. Dylan even has a sticky here on how to ease into it.
If you don?t get the sides it?s awesome.
 

DylanGemelli

Founding Member
Super Moderator
Thanks for the advice Dylan. I appreciate the feedback. Was a little weary of the S-4 because of the sight side effects. But I read some other users that said by splitting the dosage like you recommend that they didn't have any problems. Thanks for all of the help.
happy to help bro!
 

Topps_Baseball88

Senior Member
Member
Majority of folks do not get the side affects. I am one of the few that does. I like S4. I wish I could use it. Give it a try. Dylan even has a sticky here on how to ease into it.
If you don?t get the sides it?s awesome.

It's just temporary so if I get it I will just deal with it , be a weird aay to see the world in a different tint lol
 

Slyder

Senior Member
Member
Yes it is temporary for sure. Once I stopped everything came back to normal.
Good luck all. This looks like a great stack to start with for sure
 

MasonicBodybuilder

Moderator
VIP Moderator
It's just temporary so if I get it I will just deal with it , be a weird aay to see the world in a different tint lol

I get more of the dark becoming super-dark at night and seeing some black spots. Not too much of the yellow tint. Either way, not a huge issue and like you said, it goes away once you stop using.
 

bcoops

Member
S4 made me blind as a bat at night. I just reduced the dosage and still gave me some benefit but much less vision sides.
 

Topps_Baseball88

Senior Member
Member
Thanks for the advice Dylan. I appreciate the feedback. Was a little weary of the S-4 because of the sight side effects. But I read some other users that said by splitting the dosage like you recommend that they didn't have any problems. Thanks for all of the help.

I get more of the dark becoming super-dark at night and seeing some black spots. Not too much of the yellow tint. Either way, not a huge issue and like you said, it goes away once you stop using.

Yeah it will be interesting, to see how it goes, I have 20/20 vision so I will notice right away if something is wrong or off, from what I've heard it's really not that bad
As long as I dont go blind I'm good to go lol
 

DylanGemelli

Founding Member
Super Moderator
its different for everyone... I know me and rick have both been able to make it to 100 mg several times on s4 while many have to stay at 50 mg per day... there is literally no way whatsoever to predict if and when it will bind to the receptor in your eye... I have a thread on how to go about increasing it properly to give you the best chance of getting through it...

https://www.isarms.com/forums/stero...operly-dose-s4-dylan-gemelli-method-1668.html
 

Topps_Baseball88

Senior Member
Member
its different for everyone... I know me and rick have both been able to make it to 100 mg several times on s4 while many have to stay at 50 mg per day... there is literally no way whatsoever to predict if and when it will bind to the receptor in your eye... I have a thread on how to go about increasing it properly to give you the best chance of getting through it...

https://www.isarms.com/forums/stero...operly-dose-s4-dylan-gemelli-method-1668.html

Definitely going to study that guide closer to the cycle, it's easier knowing it can occur instead of not knowing and freaking out. I'd rather know lol
 

stevesmi

Moderator
VIP Moderator
make sure you use sarms.forsale in the banner. fake sarms is everywhere, you want the best brand
 
Top